# SDR DALA2019010900183

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 118,736 hours, 21,643 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FOR DEPARTURE PILOT RECEIVED A BRAKE TEMP LIGHT TWO MINUTES LATER AIRCRAFT BEHIND THEM REPORTED SMOKE COMING FROM RIGHT MAIN GEAR. FIRE AND RESCUE INSPECTED SAID THERE WAS NO FIRE. WHEN TAXING BACK TO THE GATE WITH FIRE VEHICLES FOLLOWING THEY RADIOED THAT THERE WAS SMOKE COMING FROM RIGHT MAIN GEAR AND A SMALL FIRED STARTED. THE FIRE WAS EXTINGUISHED. BRAKE NR 8 DAMAGED AND REPLACED, ALONG WITH AXLE 7/8, WHEEL 7/ 8 AND NR 8 WHEEL SPEED TRANSDUCER. AIRCRAFT RETURNED TO SERVICE.
